Aspirin is an analgesic, because it soothes pain, and an antipyretic, because it reduces fever.
Soin-et-nature.com, your ARS-approved organic pharmacy for buying your Aspirin online, offers you the opportunity to order all references at low prices and in complete safety: sachets, dry tablets, effervescent tablets, suppositories, syrup, capsules, orodispersible tablets. Give your opinion on your Aspirin purchase experience in your online organic pharmacy with our partner Verified Reviews. Order your Aspirin (Acetylsalicylic Acid) without prescription in your online pharmacy.
No medication will be delivered outside France. Only available for collection at our pharmacy in Perpignan (France).
Aspirin is the active ingredient in various medications such as Aspégic® , Aspro® and others. At Soin et nature, your online pharmacy and parapharmacy, you'll find different packaging and dosages of Aspirin. Aspirin has four properties. At low to medium doses (500 mg to 2 g per day), it is an analgesic (pain reliever) and an antipyretic (fever reducer). At higher doses, and on medical advice, it is an anti-inflammatory. Aspirin is also used to prevent blood clots.
Aspegic has been available on the French market since 1982. Produced by the Sanofi-Aventis France laboratory, it is available as a powder for oral solution in sachet-dose form (from 100 mg to 1,000 mg), or as a powder for injectable preparation (500 mg/5 ml or 1 gram). Aspegic contains aspirin, which has numerous analgesic, antipyretic, blood-thinning and anti-inflammatory properties in high doses.
Aspegic is indicated in cases of pain and/or fever, such as
Aspirin is an anti-inflammatory drug that helps reduce fever by neutralizing the production of prostaglandins (hormones) involved in the process of fever, pain and inflammation. Aspirin is an anti-pyretic drug, lowering body temperature.
Acetylsalicylic acid (ASA), better known by its trade nameaspirin, is the active substance in a number of drugs with analgesic, antipyretic and anti-inflammatory properties. It is also used as an antiplatelet agent. It is a non-steroidal anti-inflammatory agent.
Aspirin or acetylsalicylic acid belongs to the salicylates family. It is one of the most frequently prescribed drugs (NSAIDs), and is also widely used in self-medication. Aspirin is a peripheral analgesic, indicated for the management of mild to moderate painof various origins, as well as an antipyretic, a high-dose anti-inflammatory (maximum 6 grams per day, divided into 3 or 4 doses at least 4 hours apart), a low-dose platelet anti-aggregant (less than 300 mg/day), and a uricosuric.
Aspirin acts by inhibiting prostaglandin synthesis through its action on cyclooxygenases (COX 1 and COX 2). Aspirin's mode of action, which inhibits prostaglandin synthesis, is the direct cause of the majority of its side effects (notably digestive and hemorrhagic), as well as the precautions and contraindications associated with its use.
The usual dose is 1 effervescent tablet (500 mg), repeated as needed after at least 4 hours. For more intense pain or fever, 2 effervescent 500 mg tablets, repeated as needed after at least 4 hours, but not exceeding 6 effervescent tablets a day.
The maximum recommended daily dose is 3 g aspirin, i.e. 6 effervescent tablets a day.
The usual dosage is 1 effervescent tablet of 500 mg, to be repeated as needed after at least 4 hours. In the event of more intense pain or fever, 2 effervescent 500 mg tablets, to be repeated as needed after a minimum of 4 hours, without exceeding 6 effervescent tablets per day.
The maximum recommended daily dose is 2 g aspirin, i.e. 4 effervescent tablets per day.
The usual dosage is 1 effervescent tablet of 500 mg, repeated as needed after at least 4 hours. In the event of more intense pain or fever, 2 effervescent 500 mg tablets, repeated as needed after at least 4 hours, up to a maximum of 4 effervescent tablets per day.
Aspirin dosage depends on the child's weight; ages are given for information only.
If you don't know your child's weight, weigh him/her to determine the most appropriate dose.
Aspirin is available in a wide range of dosages, enabling treatment to be adapted to each child's weight.
The recommended daily dose of aspirin is around 60 mg/kg/day, divided into 4 or 6 doses, i.e. around 15 mg/kg every 6 hours or 10 mg/kg every 4 hours.
( Source : https://base-donnees-publique.medicaments.gouv.fr/affichageDoc.php?specid=65265765&typedoc=N )
If pain persists for more than 5 days, or fever for more than 3 days, or in the event of insufficient efficacy or any other sign, do not continue treatment without consulting your doctor.
( Source : https://base-donnees-publique.medicaments.gouv.fr/affichageDoc.php?specid=65265765&typedoc=N )
Always consult a doctor if you have a fever. Paracetamol is recommended as the first-line treatment for fever. Aspirin has many virtues, but it can also have side effects.
Never take Aspirin if you are allergic to the active substance or to any of the other ingredients listed in section 6.
Many medicines contain aspirin or NSAIDs (such as ibuprofen or naproxen); make sure you don't take several medicines containing these substances at the same time, as taking them together increases the risk of side effects.
Our selection of medicines provides fast, effective relief: